Active ingredients: bisoprolol fumarate
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I have been taking Propanol for a week and I feel terrible. I am getting bad palpitation's and breathlessness. Im tired all the time and very panicky. Is this normal or should I stop taking them as I feel my life is not my own anymore and I cant stand this feeling anymore. I tried to contact my Doctor but never got a reply. Ive had enough now this cant be normal .
Hi – I may be barking up the wrong tree and apologies', if this is not the correct place to post this. I work in the food industry and have (for the last 20 years) had micro-biological swabbing (for Strep etc) done on a bi-monthly basis. I have since November being taking Flecainide. In December, I failed a hand swab test and also the re-test (for a Streptococcus Infection) and have been excluded from my normal place of work I know that people can become carriers of such bacteria (for no known reason) but I have never failed test before so is it possible it is something to do with the Flecainide? Thank you
Since adding Tamsulosin to my list of drugs I recognized an increasing of impotence which I suppose was caused by medications. I was ALLRIGHT when using Coumadin (Sintron 2mg daily ) and Bisoprolol Fumarate (Corbis 5mg daily)
I am 35 y old woman and takeing bisoprolol furmate for 2 months now 5mg once a day, also had propranol 80mg for a month before , is possible that I'm loosing my hair and weight [10kg in 3 months) becouse I am taking bisoprolol or that's the efect of propranol? thank You for support
More questions for: Bisoprolol fumarate
I have just been told I have severe anemia. I have bern referred to have a colonoscopy. In the meantime I have been googling my medication. I am horrified that bisopropal and omeprazole both could be the cause. Has anyone else experienced this please? Thank you.
Yup. I have had psoriasis for quite some time but nothing so as I have had now after taking bisoprolol fumarate which I have been taking since 2015 October now after such a long time in the last three months I have thought so I see is very badly on my fingertips and in between my toes and on my heels. It is very painful on my fingertips and have lesions on them would be glad for any kind of advice. Thank you
Hi! Is there anyone in this group? I see there are no post. I have been taking Bisoprolol for 5 months now and started on Depo Provera a few days ago... and have been feeling weird: with a little chest pain, but I have no idea if that is Ok. Anyone knows or has felt like me?
I have been taking Bisoprolol 2.5mg for about 3 years and not had any obvious side effects, but for the past 2 months my ankles and feet on both legs have been swelling up in the evening. I have no pain but they feel tight and uncomfortable. I try to keep them raised as much as possible but you can't spend all day on the sofa so by bedtime they are quite swollen. I haven't asked my gp if Bisoprolol is the cause I am on other medication but suspect that this is the cause. I know I have slight heart failure and just wondered if maybe I should ask about changing this beta blocker with my gp's approval of course. Anybody had similar problem? Thanks for reading. Kath
More reviews for: Bisoprolol fumarate
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.